ON SOME INTEGRAL INEQUALITIES FOR CONFORMABLE FRACTIONAL INTEGRALS

Full Article - PDF

Published: 2017-02-21

Page: 205-212


ABDULLAH AKKURT *

Department of Mathematics, Faculty of Science and Arts, University of Kahramanmaras Sutcu _Imam, 46100, Kahramanmaras, Turkey.

M. ESRA YILDIRIM

Department of Mathematics, Faculty of Science, University of Cumhuriyet, 58140, Sivas, Turkey

HUSEYIN YILDIRIM

Department of Mathematics, Faculty of Science and Arts, University of Kahramanmaras Sutcu _Imam, 46100, Kahramanmaras, Turkey.

*Author to whom correspondence should be addressed.


Abstract

In this article, we obtain integral inequalities for Conformal fractional integrals and Chebyshev functional by using synchronous functions.

Keywords: Conformable fractional integral, integral inequalities, chebyshev functional.


How to Cite

AKKURT, A., YILDIRIM, M. E., & YILDIRIM, H. (2017). ON SOME INTEGRAL INEQUALITIES FOR CONFORMABLE FRACTIONAL INTEGRALS. Asian Journal of Mathematics and Computer Research, 15(3), 205–212. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/779

Downloads

Download data is not yet available.